# SDR ABXA20200803176

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 103,431 hours, 30,016 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 89350
- Condition: Worn
- Location: Slat System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLAT ASYM EICAS MESSAGE, AIRCRAFT RETURNED TO BLOCK AND GROUNDED.  PERFORMED PSEU BITE TEST PER B767 FIM 32-09, FAULT TREE 803 AND FOUND CODE 286 (NR 5 INBOARD SLAT FAR).  ACCOMPLISHED A DETAILED VISUAL INSPECTION ON L/E SLAT SYSTEM AND COMPONENTS AND FOUND NR 5 SLAT INBOARD PROX SENSOR AND TARGET DAMAGE.  REMOVED AND REPLACED NR 5 SLAT INBOARD PROX SENSOR AND TARGET PER B767 AMM 27-88-01, OPS CHECK SATISFACTORY.  NO EICAS MESSAGE AT THIS TIME.
